MathSciNet Relay Station
MathSciNet bibliographic data
MR2777035 14N35 (14C05 14F43)
Li, Jun; Li, Wei-Ping Two point extremal Gromov-Witten invariants of Hilbert schemes of points on surfaces. Math. Ann. 349 (2011), no. 4, 839–869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement